# SDR SWAA2022092744369

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS328 AT RBL39 TO RBL42 AND WL208.1 AT FWD GALLEY AREA 2022-441309 / [01] TOOL USED ULTRASONIC EQUIPMENT PN: 35DL; SN: 091419910; DUE DATE: 26 JAN 23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23;[03] PERFORMED REPAIR ON FLOOR STRUCTURE BEAM LOCATED BS328 BTW LBL6 TO RBL64 AND WL208.1 IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2 SEE INDIVIDUALS SIGN OFF BELOW;[04] PERFORMED REPAIR ON FLOOR STRUCTURE BEAM LOCATED BS328 BTW LBL6 TO RBL64 AND WL208.1 IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2 SEE INDIVIDUALS SIGN OFF BELOW RII ACCOMPLISHED
